Volume 55, Number 4, July-August 2021
|Page(s)||2469 - 2489|
|Published online||25 August 2021|
Optimal reinsurance and investment strategies for an insurer under monotone mean-variance criterion
School of Mathematical Sciences, Nankai University, Tianjin, 300071, P.R. China
* Corresponding author: firstname.lastname@example.org
Accepted: 28 July 2021
This paper considers the optimal investment-reinsurance problem under the monotone mean-variance preference. The monotone mean-variance preference is a monotone version of the classical mean-variance preference. First of all, we reformulate the original problem as a zero-sum stochastic differential game. Secondly, the optimal strategy and the optimal value function for the monotone mean-variance problem are derived by the approach of dynamic programming and the Hamilton-Jacobi-Bellman-Isaacs equation. Thirdly, the efficient frontier is obtained and it is proved that the optimal strategy is an efficient strategy. Finally, the continuous-time monotone capital asset pricing model is derived.
Mathematics Subject Classification: 49L20 / 93E20 / 91B30
Key words: Optimal reinsurance / Monotone mean-variance preference / Hamilton-Jacobi-Bellman-Isaacs equation / Monotone / efficient frontier / Capital asset pricing model
© The authors. Published by EDP Sciences, ROADEF, SMAI 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.